# SDR CA070531001

- Difficulty date: May 27, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 032122H326
- Condition: Cracked
- Location: Cockpit
- Part time: 9,395 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) CREW NOTED THAT LT W/S CRACKED IN CRUISE FLT (40,000FT) AND DIVERTED FOR MTX NO OTHER PROBLEMS NOTED.  C/A REMOVED AND REPLACED LT WINDSHIELD IAW MM 56-11-01. REF LGPG 2330059 ITEM 1, 2, AND 3 FOR OK TO INSTALL, FUNCTIONAL CHECK AND OPS CHECK.  END (TC NR 20070531001)
